# SDR ASAA201911051239

- Difficulty date: November 3, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,518 hours, 13,667 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH PACK LITE ILLUMINATED ON RECALL AND EXTINGUISHES WITH RESET. GROUNDED - YES. ACCOMPLISHED B737-800 AMM 21-61-00 PACK ZONE TEMP CONTROLLER BITE GRD VERIFICATION SUCCESSFUL THIS CLEARS MEL 21-32B.
